Illusions of gunk

Williams, J.R.G. (2006) Illusions of gunk. Philosophical Perspectives, 20 (1). pp. 493-513. ISSN 1520-8583



  • Williams, J.R.G.
Copyright, Publisher and Additional Information: © 2006 Blackwell Publishing. This is an author produced version of a paper subsequently published in Philosophical Perspectives. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: December 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Leeds Philosophy Department
Date Deposited: 10 Oct 2007 11:22
Last Modified: 16 Sep 2016 13:51
Published Version:
Status: Published
Publisher: Blackwell Publishing
Refereed: No
Identification Number:
Related URLs:

Share / Export